# SDR SWIA201127074

- Difficulty date: August 5, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 22,652 hours, 15,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IS OUT AT ROW 9.  (FLT 4702)  RELAMPED EMERGENCY LIGHT.
